×

zbMATH — the first resource for mathematics

An elementary approach to the Macdonald identities. (English) Zbl 0736.05010
q-Series and partitions, Proc. Workshop, Minneapolis/MN (USA) 1988, IMA Vol. Math. Appl. 18, 139-149 (1989).
[For the entire collection see Zbl 0687.00005.]
Elementary proofs are given for infinite families of Macdonald identities [I. G. Macdonald: Affine root systems and Dedekind’s \(\eta\)- function, Inv. Math., 15, 91-143 (1972; Zbl 0244.17005){]} on affine root systems.

MSC:
05A30 \(q\)-calculus and related topics
05A19 Combinatorial identities, bijective combinatorics
17B20 Simple, semisimple, reductive (super)algebras
11N99 Multiplicative number theory
PDF BibTeX XML Cite